RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 2  


Criterion for a finite group to be $p$-closed in terms of the degrees of its characters
A. I. Saksonov
177
A new $M$-curve of degree 8
E. I. Shustin
180
Compactness of the group of polarization-preserving automorphisms
A. A. Zaitsev
187
Widths of a class of periodic functions defined by a differential operator
S. I. Novikov
194
Growth of the degrees of polynomial bases and approximation of trigonometric projectors
Al. A. Privalov
207
Equivalence of the logarithms of the maximum modulus and the maximum term of an entire series of Dirichlet
M. N. Sheremeta
215
Bases of symmetric function spaces
A. N. Plichko, E. V. Tokarev
227
Properties of solutions of conjugacy problems for certain irregular equations
N. Kh. Agakhanov
235
Boundedness of the generalized solutions of elliptic equations with nonpower nonlinearities
A. G. Korolev
244
A diffraction problem for strongly nonlinear equations
V. N. Samokhin
256
Necessary and sufficient conditions for invertibility of nonautonomous functional-differential operators
V. E. Slyusarchuk
262
Generalized surgery of three-dimensional manifolds and representations of homology spheres
S. V. Matveev
268
Lindelöf number of the space of closed groups
V. V. Popov
279
Certain properties of two-valued measures and the conditions of universal integrability
E. G. Belov, A. G. Chentsov
288
Derivations of quasimatrix algebras
V. D. Burkov
298
Conditions for massiveness of the range of the derivation of a Banach algebra and associated differential operators
Yu. V. Turovskii, V. S. Shulman
305
Mean values of multiplicative functions on arithmetic progressions
S. T. Tulyaganov
315
Recurrence of absolute-difference chains
S. N. Smirnov
336
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019